ON THE RATE OF CONVERGENCE OF THE KXK BLOCK, K-LINE ITERATIVE METHODS - K-]INFINITY On the rate of convergence of the $k\tines k$ block,$k$-line iterative mothods : $k\to\infty$.zOn

Publisher
SPRINGER VERLAG
Issue Date
1995-07
Language
ENG
Citation

NUMERISCHE MATHEMATIK, v.71, no.1, pp.59 - 90

ISSN
0029-599X
DOI
10.1007/s002110050136
URI
http://hdl.handle.net/10203/68341
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 216
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0